Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

4 rounds of Chemo,caused burn in chest due to leakage. Hurting and itching. What damage will it cause?

yes, I ve had now 4 rounds of chemo and 14 herceptins, and the first round I broke out around my port. The doctor said it was a rash , but it just kept getting worse, burning hurting iching. He sent me to get a port study and the result was the nurses had not been putting the needles in correctly and the chemo has been leaking out around the port causing severe large burn on my chest . They will be removing this port as soon as it heals, but can you tell me how this could damage the inside of my body?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Oncologist, Radiation 's  Response
Long course of chemo generally given through chemo port, probably your port entry site has been infected, then according to culture sensitivity report proper antibiotics to be chosen. Port can be taken out and a new port may be created, That depends on your doctor. Anyway, the chemo or herceptin will not cause much harm to your body due to local contamination.
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor